# SDR USAA2012101500005

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 10,350 hours, 3,865 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0412
- Condition: Low Pressure
- Location: L1 Door
- Part time: 10,350 hours, 3,865 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CHECK FORWARD SLIDE PRESSURE ILLUMINATED WHEN FLIGHT ATTENDANT CLOSED L1 DOOR.  SERVICED DOOR ASSIST BOTTLE AT L1 DOOR PER AMM 52-10-00-614-001.
